Sharon wrote:Lew -
You are spot on with the LDN and the spasticity. Lower the dosage for awhile.
I've tried twice in the last two months to restart LDN after the stent procedure on 9/16, first at 4.5mg nightly, then at 3.0mg.
I had used LDN for almost a year before stopping it a few weeks in advance of the stent procedure in September.
Both times on trying to restart, after one night, there was an immediate increase in lower leg spasticity and a return of bladder leakage problems. I had been enjoying the great reduction in these symptoms that started the day the stents were installed.
I miss the stamina assist that LDN used to give me, but I'm unwilling at this point to wait out the initial increase in spasticity that comes with restarting LDN (assuming it does eventually die down again with time). During the year I used LDN I was living with the nightly spasticity and the bladder leakage problem, without realizing that LDN might be contributing to it.
I think the stents are helping improve my stamina in place of the LDN, so I'm making the choice to live without for now.
Good luck, Lew, I'll be watching for your updates. If it works for you, I may bite the bullet and try sitting out the spasticity as well.